# SDR DALA2016052604170

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN MAIN CABIN CORRODED BS 324-350, BL 0.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM.  R & R FLOOR SUPPORT IAW DWG REV B AND REV CD.
